Please use this identifier to cite or link to this item:
Title: On a class of strongly nonlinear impulsive differential equation with time delay
Authors: Wei, W
Hou, SH
Teo, KL
Issue Date: 2006
Source: Nonlinear dynamics and systems theory, 2006, v. 6, no. 3, p. 281-293
Abstract: In this paper, we prove the existence of solutions for a class of strongly nonlinear impulsive differential equations with time delay in infinite dimensional Banach spaces by means of a fixed point theorem due to LeraySchauder.
Keywords: Monotone operator
Impulsive differential equation
Existence of solutions
Publisher: InforMath Publishing Group
Journal: Nonlinear dynamics and systems theory 
ISSN: 1562-8353
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Sep 13, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.